On the metric space of pluriregular sets

TitleOn the metric space of pluriregular sets
Publication TypeJournal Article
Year of Publication2018
AuthorsKlimek, M, Kosek, M
JournalDolomites Research Notes on Approximation
Volume11
Issue4
Pagination51-61
Date Published11/2018
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywordsextremal plurisubharmonic functions, iteration of polynomial mappings, pluricomplex Green functions
Abstract

The metric space of pluriregular sets was introduced over two decades ago but to this day most of its topological properties remain a mystery. The purpose of this short survey is to present the current state of knowledge concerning this space. 

URLhttps://drna.padovauniversitypress.it/2018/4/6
DOI10.14658/pupj-drna-2018-4-6